EconPapers    
Economics at your fingertips  
 

Implicit and Explicit Iterations with Meir‐Keeler‐Type Contraction for a Finite Family of Nonexpansive Semigroups in Banach Spaces

Jiancai Huang, Shenghua Wang and Yeol Je Cho

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We introduce an implicit and explicit iterative schemes for a finite family of nonexpansive semigroups with the Meir‐Keeler‐type contraction in a Banach space. Then we prove the strong convergence for the implicit and explicit iterative schemes. Our results extend and improve some recent ones in literatures.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/720192

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:720192

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:720192